# SDR FDEA202002240381

- Difficulty date: February 24, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 73,698 hours, 26,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518011
- Condition: Damaged
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO COMPT. AFT. BULKHEAD BETWEEN BS.1681, AND BS. 1701, INTERCOSTAL WEB   LOWER FLANGE HAS 26EA. DRILL OFF RIVETS SHANKS, AND MISSING STRAP, AT BL0. FORMED, LOCATED, DRILLED, FABRICATED  AND INSTALLED AFT CARGO STA 1681-1701 BL0   INTERCOSTAL WEB LWR FLANGE STRAP IAW  BOEING  PROFILE DWG BAC 1493-577 REV O AN  AND   B757 SRM 51-40-05 AND 51-40-02 AND BOEING DWG 146N5180 REV C AND 146N5180 REV CP
